Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 175, NWS Tulsa, OK

April 24, 2011Crawford County, Franklin County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 24, 2011, 7:54 PM CDT for Crawford County, Franklin County, Arkansas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2011, 7:54 PM CDT (00:54 UTC)
Expired
Apr 24, 2011, 8:30 PM CDT
In force
36 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Franklin County, AR

The radar

The Western Arkansas radar (KSRX), 50 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 5:36 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.9 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 52 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
52 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
709 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
-8.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

635 
WUUS54 KTSA 250054
SVRTSA
ARC033-047-250130-
/O.NEW.KTSA.SV.W.0175.110425T0054Z-110425T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
754 PM CDT SUN APR 24 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  SOUTHERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 830 PM CDT

* AT 752 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES SOUTHEAST OF MULBERRY TO 6 MILES EAST OF
  BRANCH...MOVING EAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  OZARK...DENNING...ALTUS AND WIEDERKEHR VILLAGE.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 21 AND 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3537 9372 3537 9374 3539 9379 3532 9380
      3531 9381 3531 9390 3523 9391 3522 9394
      3556 9411 3557 9369 3538 9369
TIME...MOT...LOC 0054Z 270DEG 36KT 3547 9398 3528 9384

$$
2 follow-up statements
280 
WWUS54 KTSA 250103
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
803 PM CDT SUN APR 24 2011

ARC033-250113-
/O.CAN.KTSA.SV.W.0175.000000T0000Z-110425T0130Z/
CRAWFORD AR-
803 PM CDT SUN APR 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CRAWFORD COUNTY IS
CANCELLED...

LAT...LON 3533 9391 3556 9390 3556 9369 3538 9369
      3537 9372 3537 9374 3539 9379 3532 9380
      3531 9381
TIME...MOT...LOC 0103Z 270DEG 36KT 3546 9386 3533 9380

$$

ARC047-250130-
/O.CON.KTSA.SV.W.0175.000000T0000Z-110425T0130Z/
FRANKLIN AR-
803 PM CDT SUN APR 24 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
CENTRAL FRANKLIN COUNTY...

AT 801 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OZARK TO 6 MILES SOUTHEAST OF MEG...MOVING EAST AT 40
MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...OZARK...
DENNING...ALTUS...WIEDERKEHR VILLAGE AND ALIX.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 32 AND 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3533 9391 3556 9390 3556 9369 3538 9369
      3537 9372 3537 9374 3539 9379 3532 9380
      3531 9381
TIME...MOT...LOC 0103Z 270DEG 36KT 3546 9386 3533 9380

$$
457 
WWUS54 KTSA 250126
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
826 PM CDT SUN APR 24 2011

ARC047-250136-
/O.EXP.KTSA.SV.W.0175.000000T0000Z-110425T0130Z/
FRANKLIN AR-
826 PM CDT SUN APR 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FRANKLIN COUNTY
EXPIRES AT 830 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1 AM.

LAT...LON 3533 9391 3556 9390 3556 9369 3538 9369
      3537 9372 3537 9374 3539 9379 3532 9380
      3531 9381
TIME...MOT...LOC 0126Z 270DEG 36KT 3546 9358 3533 9352

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:01 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Apr 24, 6:01 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
601 PM CDT SUN APR 24 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

LINE OF TRAINING CONVECTION HAS DEVELOPED ALONG THE FRONTAL
SURFACE FROM MLC TO FYV. LINE HAS SLOWLY BEEN SAGGING
SOUTHWARD...BUT MLC/FYV/FSM SHOULD SEE HEAVY RAIN IN TS THROUGH
MUCH OF THE FIRST 6 HOURS OF THE TAF. NEAR SEVERE WIND GUSTS MAY
OCCUR DURG THE TIME FRAME OF ABOUT 2315Z THROUGH 0030Z AT FSM.
ADDITIONAL SHRA/TSRA WILL BE LIKELY THROUGH THE NIGHT AT ALL
TERMINALS. FRONT WILL MOVE NORTHWARD BY TOMORROW...BRINGING
SOUTHERLY WINDS AND LIFTING CIGS TO THE TERMINALS. ADDITIONAL TSRA
WILL BE POSSIBLE AS THE FRONT MOVES SOUTH AGAIN TOWARD THE END OF
THE VALID TAF PERIOD.

&&

.PREV DISCUSSION... /ISSUED 318 PM CDT SUN APR 24 2011/

DISCUSSION...
MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS HAVE MOVED ACROSS MOST
OF THE REGION THROUGHOUT THE DAY TODAY. A BROAD... CONTINUOUS
SWATH OF 3 TO 6 INCH RAINFALL TOTALS LIES FROM WESTERN CREEK AND
OKFUSKEE COUNTIES IN EAST CENTRAL OKLAHOMA TO NORTHERN BENTON AND
CARROLL COUNTIES IN NORTHWEST ARKANSAS. THE WEATHER REGIME THAT
HAS PRODUCED THIS ACTIVITY IS EXPECTED TO CONTINUE THROUGH
MONDAY... WITH THE STATIONARY FRONTAL BOUNDARY CONTINUING TO BE
THE FOCUS FOR HEAVY RAINFALL. SOIL HAS BECOME SATURATED AND AS
RAINFALL TOTALS CONTINUE TO ADD UP... FLOODING ISSUES WILL BECOME
MORE NUMEROUS ACROSS THE REGION.

AN UPPER LOW WILL FINALLY MOVE ACROSS THE CENTRAL PLAINS MONDAY INTO
TUESDAY... WHICH WILL GIVE THE PERSISTENT STATIONARY FRONT A PUSH TO
THE SOUTHEAST. HOWEVER... UNSTABLE CONDITIONS WILL CONTINUE TO
RESIDE ALONG AND SOUTH OF THE FRONT. WITH THE INCREASED UPPER AND
LOWER LEVEL DYNAMICS... CHANCES FOR SEVERE STORMS ACROSS OUR
SOUTHEASTERN COUNTIES ARE EXPECTED TO INCREASE GREATLY MONDAY AFTERNOON
AND EVENING.

TUESDAY SHOULD PROVIDE A BRIEF RESPITE FROM THE NEARLY CONTINUOUS
THUNDERSTORM AND RAINFALL ACTIVITY. HOWEVER... MODELS HAVE BEEN
CONSISTENT IN SWINGING ONE FINAL LOBE OF THE DEPARTING UPPER LOW
PRESSURE SYSTEM ACROSS THE REGION LATE TUESDAY. THIS LOBE
AND ASSOCIATED VORT MAX WILL QUICKLY GENERATE A SURFACE FRONT THAT
WILL SWING THROUGH THE REGION... INTERACTING WITH THE REMAINING LOW
LEVEL  MOISTURE TO PRODUCE ANOTHER ROUND OF CONVECTIVE STORMS LATE
TUESDAY INTO WEDNESDAY.

LESS CLOUDINESS... WARMER TEMPERATURES... AND A MORE TRANQUIL
WEATHER PATTERN IS EXPECTED FROM THURSDAY INTO NEXT WEEKEND.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ055-OKZ056-OKZ057-
     OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ074-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...22
Hazardous weather outlook, Apr 24, 5:00 PM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT SUN APR 24 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT SUN APR 24 2011

...SIGNIFICANT SEVERE WEATHER...FLASH FLOODING AND RIVER FLOODING
FOR THE NEXT FEW DAYS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND OVERNIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
        ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
 	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHWEST ARKANSAS AND EAST CENTRAL OKLAHOMA.

HEAVY RAIN.
	RISK...SIGNIFICANT.
 	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
 	ONSET...ONGOING.

DISCUSSION...
A STATIONARY BOUNDARY REMAINS DRAPED ACROSS SOUTHEASTERN OKLAHOMA
INTO THE ARKANSAS RIVER VALLEY LATE THIS AFTERNOON...WITH ONGOING
THUNDERSTORMS GENERALLY ALONG AND NORTH OF THE FRONT. A FEW OF THESE
STORMS COULD BECOME SEVERE INTO THE EVENING HOURS...WITH LARGE HAIL
AND DAMAGING WINDS POSSIBLE. ADDITIONAL THUNDERSTORMS MAY MOVE INTO
OR DEVELOP IN THE WARM SECTOR ACROSS SOUTHEAST OKLAHOMA INTO THE
EVENING...WHERE CAP STRENGTH REMAINS MINIMIZED. ANY STORM THAT
DEVELOPS NEAR OR ON THE BOUNDARY COULD POSE A TORNADO THREAT...AT
LEAST INTO THE EARLY TO MID EVENING.

HEAVY RAINFALL WILL BE A MAJOR CONCERN THIS EVENING AND THROUGH THE
OVERNIGHT HOURS...WITH SHOWERS AND THUNDERSTORMS CONTINUING AS THE
LOW-LEVEL JET STRENGTHENS. WIDESPREAD 2 TO 3 INCH RAINFALL HAS
OCCURRED OVER THE PAST 24 HOURS...WITH LOCAL AMOUNTS AROUND 4 TO 5
INCHES IN PARTS OF NORTHWEST ARKANSAS AND EAST CENTRAL OKLAHOMA.
TRAINING OF THUNDERSTORMS WILL EASILY RESULT IN AN ADDITIONAL INCH
OR TWO OF RAIN OVERNIGHT...RESULTING IN FLASH FLOODING AND PROLONGED
PERIODS OF AREAL AND RIVER FLOODING ACROSS THE REGION. SEVERAL AREA
RIVERS...ESPECIALLY IN THE ILLINOIS RIVER BASIN...WILL REMAIN IN
FLOOD INTO EARLY NEXT WEEK.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. EMERGENCY
MANAGERS AND LAW ENFORCEMENT AGENCIES SHOULD MONITOR ANY AREAS
THAT ARE PRONE TO FLOODING...AND BE PREPARED TO TAKE APPROPRIATE
ACTION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY AND TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN
POTENTIAL AND HIGH WIND POTENTIAL.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
THE THREAT FOR SEVERE WEATHER AND HEAVY RAIN WILL CONTINUE INTO
TUESDAY BEFORE FINALLY EXITING TO THE SOUTH AND EAST TUESDAY
NIGHT INTO WEDNESDAY. SEVERE WEATHER WILL BE POSSIBLE MONDAY
AFTERNOON/EVENING AND AGAIN TUESDAY AFTERNOON/EVENING AS A SERIES
OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE PLAINS. THERE WILL BE
THE POTENTIAL FOR TORNADOES...LARGE HAIL AND DAMAGING WINDS WITH
BOTH ROUNDS OF SEVERE WEATHER. THE BEST CHANCES FOR TORNADOES WILL
BE ACROSS SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.

HEAVY RAIN AND FLOODING WILL BE A MAJOR CONCERN MONDAY AND
TUESDAY AS THE GROUND HAS BECOME MORE SATURATED. FURTHER DETAILS
SEE THE FLASH FLOOD WATCH /OKCFFATSA/ THAT HAS BEEN POSTED THROUGH
MONDAY NIGHT FOR PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR SEVERAL
ROUNDS OF SEVERE WEATHER AND HEAVY FLOODING RAINS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 24, 7:43 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
743 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             MANSFIELD               35.06N 94.25W
04/24/2011  E0.88 INCH       SEBASTIAN          AR   EMERGENCY MNGR

&&

SFP
Local storm report, Apr 24, 7:44 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE
744 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     FLASH FLOOD      CHESTER                 35.68N 94.18W
04/24/2011                   CRAWFORD           AR   EMERGENCY MNGR

            HIGHWAY 282 FLOODED ... NEAR I-540 MM 27.

&&

SFP
Local storm report, Apr 24, 7:50 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
750 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     FLASH FLOOD      VAN BUREN               35.44N 94.35W
04/24/2011                   CRAWFORD           AR   EMERGENCY MNGR

            STREET FLOODING AT HIGHWAY 59 AND SPRUCE AND SOUTH 4TH
            AND VINE.

&&

SFP
Local storm report, Apr 24, 7:51 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
751 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     FLASH FLOOD      EUFAULA                 35.29N 95.58W
04/24/2011                   MCINTOSH           OK   LAW ENFORCEMENT

            WATER OVER THE ROAD REPORTED NEAR PARADISE POINT

&&

MAT
Local storm report, Apr 24, 7:52 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
752 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     FLASH FLOOD      POTEAU                  35.05N 94.62W
04/24/2011                   LE FLORE           OK   EMERGENCY MNGR

            SWIFT WATER RESCUE UNDERWAY IN POTEAU.

&&

SFP
Local storm report, Apr 24, 7:53 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
753 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             RAMONA                  36.53N 95.92W
04/24/2011  E1.00 INCH       WASHINGTON         OK   PUBLIC

0751 PM     HAIL             3 SE BARTLESVILLE       36.72N 95.94W
04/24/2011  E0.75 INCH       WASHINGTON         OK   TRAINED SPOTTER

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:22 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian38 min
Apr 24, 7:43 PM CDTSevere Thunderstorm WarningTSASebastian27 min
Apr 24, 7:55 PM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington6 hr
Apr 24, 9:06 PM CDTRiver Flood WarningTSACrawford, Sebastian4 days
Apr 24, 9:18 PM CDTRiver Flood WarningTSACrawford13 hr
Apr 24, 9:38 PM CDTSevere Thunderstorm WarningTSASebastian35 min
Apr 25, 12:54 AM CDTAreal Flood WarningTSACrawford, Franklin, Sebastian6 hr
Apr 25, 1:55 AM CDTAreal Flood WarningTSAMadison, Washington6 hr
Apr 25, 1:57 AM CDTFlash Flood WarningTSABenton, Carroll6 hr
Apr 25, 6:35 AM CDTSevere Thunderstorm WarningTSASebastian25 min
Apr 25, 8:04 AM CDTAreal Flood WarningTSABenton, Carroll, Madison, Washington8 hr
Apr 25, 10:38 AM CDTSpecial Weather StatementTSACrawford37 min
Apr 25, 10:43 AM CDTSevere Thunderstorm WarningTSACrawford, Washington27 min
Apr 25, 10:49 AM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington3 hr
Apr 25, 11:02 AM CDTSpecial Weather StatementTSASebastian28 min
Apr 25, 11:26 AM CDTSpecial Weather StatementTSASebastian34 min
Apr 25, 11:50 AM CDTFlash Flood WarningTSACrawford, Franklin, Sebastian6 hr
Apr 25, 11:53 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian52 min
Apr 25, 12:21 PM CDTRiver Flood WarningTSACrawford33 hr
Apr 25, 12:41 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin40 min
Apr 25, 1:05 PM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington6 hr
Apr 25, 1:20 PM CDTSpecial Weather StatementTSACarroll, Madison55 min
Apr 25, 1:50 PM CDTSpecial Weather StatementTSAWashington40 min
Apr 25, 2:08 PM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian39 min
Apr 25, 2:50 PM CDTSpecial Weather StatementTSACrawford, Washington25 min
Apr 25, 2:58 PM CDTSevere Thunderstorm WarningTSACrawford, Madison, Washington47 min
Apr 25, 3:21 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Washington24 min
Apr 25, 3:37 PM CDTSevere Thunderstorm WarningTSACarroll, Franklin, Madison38 min
Apr 25, 4:12 PM CDTSpecial Weather StatementTSACrawford, Sebastian33 min
Apr 25, 5:56 PM CDTAreal Flood WarningTSACrawford, Franklin, Sebastian18 hr
Apr 25, 6:57 PM CDTAreal Flood WarningTSABenton, Carroll, Madison, Washington17 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.